Users Online: 163 Home Print this page Email this pageSmall font sizeDefault font sizeIncrease font size
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2013 | Volume:  1 | Issue Number:  2 | Page:  71-75

ORIGINAL ARTICLE

Association between obesity and periodontal disease: A cross-sectional study
Chopra Amandeep, Lakhanpal Manav, Gupta Nidhi, Rao N C, Vashisth Shelja

Number of times this article was viewed 4205
Number of times this article has been printed  from the site 312
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal